Feeling very hot

Good morning everyone. First and foremost a very happy Christmas to you all. I just wondered if anybody gets very hot and sweaty when shopping or after a meal. the slightest excursion and I get very hot, my hair gets wet etc. Doesn't do much for my bob. Dreading Boxing Day when I am having to cook for 7 people. Could it be a reaction to medication? Or just old age?

17 Replies

oldestnewest
  • Happy Christmas to you also. Sorry I can't help other than maybe check what drugs you are on . I was a bit like that when on hormones posy prostate cancer treatment but that was he only time.

    Chill out on Boxing Day. Jamie's Christmas book tells all. Its all about doing as much as possible well in advance. Got all our stuffings made and frozen (Chestnut. lemon parsley etc) I'll make the gravy on Christmas Eve probably. Wife is a carer and working Christmas morning so I'm in charge. Only four of us but eat enough for seven! Cheat as much as possible with frozen yorkshire puddings and sprouts.

    Good luck

  • Thank you Bob good advice, frozen potatoes in goose fat frozen Yorkshire puddings I have ordered three different kind of frozen deserts. The more I think of it , thank god for my chest freezer. I shall be generous with pre dinner drinks and get on with it. My INR is very good at the moment. Just got the results from Wednesday's test 2.4 next test 28/12 so might have the odd 🍸to keep me going. I wish you and your wife a wonderful Christmas. She is lucky to have a husband that can cook, I am afraid my guest wouldn't be happy with toast and marmite, which is the limit my husband goes to. Still never mind 😊.

  • My mother taught me at an early age to cook good roast dinners if not cakes. She didn't want another useless male like my Dad. (my pasty doubles for armour plating). I use roll-out shortcrust pastry for apple pies in season and have been known to manage the odd (no really odd) bread and butter pudding.

  • Husband 80 next February, no chance!! Now I know why he married a younger wife😏😏

  • Bob just cancelled the fresh sprouts of my online Christmas shopping list . Got frozen ones in freezer hihi Rienij

  • My cousin is on arrhythmia medication and has exactly the same experience as you. It's as though he is in a sauna he says. He carries a small battery fan with him. His doctor puts it down to medication.

  • Will tell my daughter she might put it as a extra in my Christmas stocking, it certainly would be fab!! Thank you for that. Have a lovely Christmas.

  • Excessive sweating is, for me, a sure sign that my AF has started again.

    If you have an iphone you can buy a handy little plug-in fan.

  • If you are on beta blockers, and I'm thinking it's likely you are, they are known to cause sweating in some people. I think it's about a third of people on them who experience it.

    The 'after a meal' connection could be because your heart would normally beat a little faster after a meal/with a full stomach, but a beta blocker would be working to keep the heart rate down, so possibly the result of that would be to feel hotter/sweatier with a full tum!

    The same goes for shopping, where you would be physically active in a warm environment(shop) with outdoor clothing on, which would normally result in your heart beating faster but being kept down by the beta blocker.

    Pat

  • Hi Pat I never new that, and you are right I am on Bisoprolol, and warfarine. Thank you for your reply. Have a nice Christmas.

    Rienij

  • I suspected it but looked it up for evidence ; ))

    have a lovely Christmas yourself Rienji!

    Pat

  • I also get very hot and sweaty since I started taking Bisoprolol and very tired . I have only been taking it a very short while. I don't know if its the AF or medication as I have just recently been diagnosed .Feeling really depressed as well. Its like my life has changed overnight .

  • Aw bless you, I know it is not nice, but please don't let it get you down. You will learn how to cope with it. Just do what you can when you can. That is my motto. At least Bisoprolol keeps your heart rate in check. Take care Rienij

  • I was told that even you weren't on any medications and you have AF you can very quickly break out into a very bad sweat. The trick is to take off your jacket and possibly jumper when you get into the shop. You'll often find me just wearing a polo shirt on top half.

    I am on bisoprolol, digoxin, candasartan and warfarin. Last week on one morning when I was out walking I felt me starting to get that way and I took off my jacket and jumper but kept my gloves on. The temperature was only about 4oC. Some might think I was mad but a lot around here know about my heart problems.

  • Thank you PeterWh I did take off my coat in Debenhams last Saturday, but draw the line on jumper. They would arrest me! But I know what you mean I have done so indoors while cleaning. I do take a lot of other medication but because I have struggling with my INR levels the only meds I wondered about was Warfarine and Bisoprolol. Will venture the Christmas Market today. But not in a winter coat. Wishing you a wonderful Christmas. Rienij 🎄

  • This can be related to thyroid levels. You might want to get them checked after Christmas, but all the advice here is probably more relevant.

  • Thank you.i

You may also like...